# SDR CA120522014

- Difficulty date: April 14, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- Propeller: Rotol CR4086123F17
- System (JASC): 7921 · Engine Oil Cooler
- Part: Valve
- Part number: D2887355C
- Condition: Malfunctioned
- Location: Oil Cooler
- Part time: 6,045 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: A

## Discrepancy

(CAN) ATB TO BASE DUE TO NR 2 ENGINE HIGH OIL TEMP.  OVERWEIGHT LANDING.  NR 2 OIL COOLER THERMAL VALVE REPLACED.
